# SDR COMA0470069

- Difficulty date: September 12, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 4,179 hours, 3,232 cycles
- Engine: Ge CF348C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL008601
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,153 hours, 2,226 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5369 GEAR DISAGREE WARNING.  REPLACED THE LANDING GEAR SELECTOR VALVE.
